Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 75, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 9, 2007, 3:19 PM CDT for Santa Rosa County, Florida. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2007, 3:19 PM CDT (20:19 UTC)
- Expired
- Jun 9, 2007, 3:45 PM CDT
- In force
- 26 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
County Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 96 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 3:30 PM CDT | TSTM WND GST 65 | 3 Wsw Harold, FL | ALSO PENNY SIZE HAIL OCCURRING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 589 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 092018 SVRMOB FLC113-092045- /O.NEW.KMOB.SV.W.0075.070609T2019Z-070609T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 319 PM CDT SAT JUN 9 2007 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL SANTA ROSA COUNTY IN NORTHWEST FLORIDA... * UNTIL 345 PM CDT * AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HAROLD...OR ABOUT 16 MILES NORTH OF NAVARRE...AND MOVING SOUTHWEST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTHEAST OF MILTON BY 330 PM CDT... BAGDAD BY 340 PM CDT... LAT...LON 3063 8679 3074 8695 3056 8714 3043 8693 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:56 AM CDT, 11 hours 23 minutes earlier.
Area forecast discussion, Jun 9, 3:56 AM CDT, 11 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 356 AM CDT SAT JUN 9 2007 .SHORT TERM (TODAY AND TONIGHT)...NO MAJOR CHANGES TO FORECAST IN THE SHORT TERM...AND CONDITIONS WILL BE VERY SIMILAR TO YESTERDAY AS FAR AS TEMPERATURES AND PRECIPITATION COVERAGE IS CONCERNED. ONLY NOTICEABLE DIFFERENCE WILL BE A MORE NORTH TO NORTHWEST COMPONENT TO THE WIND TODAY AND TONIGHT AS HIGH PRESSURE IS REPLACED BY A SURFACE TROUGH SETTLING SOUTHWARD ACROSS THE FORECAST AREA TODAY AND ACROSS THE NORTHERN GULF TONIGHT. WE WILL BE WARMING UP INTO THE 90 TO 95 DEGREE RANGE ONCE AGAIN...WITH DIURNAL CONVECTION KICKING IN LATE THIS MORNING. SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS WILL BE ONGOING BY EARLY AFTERNOON...AND ARE EXPECTED TO MOVE SOUTHWARD AT 10 TO 15 MPH. THE SLOW MOVEMENT COULD RESULT IN SOME LOCALIZED RAINFALL TOTALS OF 2 TO 3 INCHES IN JUST A COUPLE OF HOURS THIS AFTERNOON. AS THE BOUNDARY PUSHES OFFSHORE TONIGHT...ISOLATED SHOWERS AND THUNDERSTORMS SHOULD PERSIST INTO THE EARLY EVENING HOURS ACROSS THE SOUTHERN ZONES BEFORE MOVING OFFSHORE PRIOR TO MIDNIGHT. /22 TODAYS WET MICROBURST RISK IS MODERATE. TODAYS RIP CURRENT RISK IS LOW. SHORT TERM (SUNDAY THROUGH MONDAY)...SURFACE HIGH TO THE EAST WILL CONTINUE ITS RETREAT FROM A COLD FRONT NOW ON ITS WAY TO BECOMING A TROUGH. IT WILL CROSS THE AREA AND SHUDDER TO A STOP NEAR THE COAST SATURDAY NIGHT. AT THAT TIME ISOLATED SHOWERS SHOULD PERSIST INTO THE EVENING ALONG THE COAST BEFORE MOVING OFFSHORE. ISOLATED SHOWERS ARE EVEN LESS LIKELY ALONG THE COAST SUNDAY AFTERNOON WITH POPS <10 PERCENT. RATHER DRY FOR MUCH TO HAPPEN BEYOND CUMULUS HUMILIS. CONTINUED DRY SUNDAY UP NORTH WITH A LIGHT NORTH WIND AND MOSTLY CLEAR SKY. VERY WARM IN THE FORECAST AREA....WITH MID 90S EXTENDING TO THE COASTLINE. /77 && .MARINE...A LOW PRESSURE SYSTEM WILL DEVELOP OVER THE EAST CENTRAL STATES AND MOVE INTO THE SOUTHEAST STATES THIS WEEKEND. HIGH PRESSURE OVER THE REGION WILL MEANWHILE SHIFT WESTWARD ALLOWING FOR A LIGHT OFFSHORE FLOW TO ENSUE TONIGHT WHICH CONTINUES THROUGH SATURDAY NIGHT. THE LOW PRESSURE SYSTEM WEAKENS ON SUNDAY BUT LINGERS OVER THE SOUTHEAST STATES THROUGH WEDNESDAY. A LIGHT ONSHORE FLOW FOLLOWS FOR MUCH OF NEXT WEEK WITH LITTLE CHANGE IN SEAS. /22 && .FIRE...A LIGHT SOUTHWEST WIND PREVAILS THROUGH TODAY THEN SHIFTS TO THE NORTH THIS EVENING. MOSTLY CLEAR THE REMAINDER OF THE WEEKEND AFTER A TROUGH PUSHES SOUTH. DRY AIR AND WARM CONDITIONS SUNDAY INDICATE AFTERNOON RELATIVE HUMIDITY RED FLAG WARNING CRITERIA WILL BE LIKELY FOR INLAND AREAS IN WESTERN FLORIDA PANHANDLE...THEREFORE A FIRE WEATHER WATCH FOR SUNDAY WILL BE IN EFFECT. AS THE THREAT OF WILDFIRES IS INCREASING...THE SITUATION WILL BE MONITORED FOR FURTHER EXPANSION OF WATCHES SEAWARD AND/OR ISSUANCE OF WARNINGS. /77 && .LONG TERM TUESDAY THROUGH FRIDAY...UPPER RIDGE OVER SOUTH CENTRAL CONUS CONTINUES TO DOMINATE WHILE A SURFACE TROUGH ACROSS THE REGION WILL BE REPLACED BY SURFACE RIDGING NOSING OUT OF QUEBEC INTO THE NORTHEAST GULF. LOW LEVEL MOISTURE WILL BE SLOW TO RETURN THROUGH MID WEEK WITH AN INDICATION THE TROUGH MAY NOT MOVE TOO FAR OFFSHORE THROUGH THURSDAY. HOWEVER...INCREASE IN PRECIPITATION CHANCES AR MODEST AND STILL IN THE ISOLATED CATEGORY THROUGH WEDNESDAY AND THURSDAY. TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY ABOVE NORMAL WITH AFTERNOON HIGHS WARMING INTO THE MID 90S INLAND WITH UPPER 80 ALONG THE BEACHES. /77 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 93 72 96 69 / 40 10 05 05 PENSACOLA 93 75 96 73 / 30 10 10 05 DESTIN 89 77 92 75 / 30 10 10 05 EVERGREEN 94 69 95 62 / 30 10 00 05 WAYNESBORO 94 69 95 64 / 40 10 05 05 CAMDEN 95 69 94 63 / 30 05 00 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 9, 5:25 AM CDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 525 AM CDT SAT JUN 9 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-101200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 525 AM CDT SAT JUN 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE... AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN TODAY WITH SOME STORMS BECOMING STRONG ENOUGH TO PRODUCE GUSTY WINDS AROUND 45 MPH...FREQUENT LIGHTNING...SMALL HAIL AND LOCALLY HEAVY RAINS. THE RAINS COULD TOTAL SOME 2 TO 3 INCHES IN THE AFTERNOON OVER JUST A COUPLE OF HOURS DUE TO THE EXPECTED SLOW SOUTHERLY MOVEMENT OF THE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS SHOULD NOT BE REQUIRED.
In the hours before
Special weather statement, Jun 9, 1:09 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 109 PM CDT SAT JUN 9 2007 ALZ053-055-091900- MONROE-CLARKE- 109 PM CDT SAT JUN 9 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER WESTERN MONROE AND EASTERN CLARKE COUNTIES... AT 108 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 4 MILES SOUTHWEST OF FINCHBURG...AND MOVING SOUTH AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...CLAIBORNE AND PERDUE HILL THROUGH 200 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 9, 2:17 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 217 PM CDT SAT JUN 9 2007 MSZ079-091945- GEORGE- 217 PM CDT SAT JUN 9 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER GEORGE COUNTY... AT 215 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES SOUTH OF BASIN...AND MOVING SOUTHEAST AT 5 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... AGRICOLA AND MOVELLA THROUGH 245 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 9, 2:38 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 238 PM CDT SAT JUN 9 2007 ALZ051-053-092030- CLARKE-CHOCTAW- 238 PM CDT SAT JUN 9 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER CLARKE AND CHOCTAW COUNTIES... AT 236 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR WEST BEND...AND MOVING SOUTH AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... WEST BEND...COFFEEVILLE...SERVICE AND BLADON SPRINGS THROUGH 330 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 5:51 AM CDT | Fire Weather Watch | MOB | 9 hr | |
| Jun 9, 2:38 PM CDT | Fire Weather Watch | MOB | Walton | 24 hr |
| Jun 9, 2:38 PM CDT | Red Flag Warning | MOB | Walton | 24 hr |
| Jun 9, 3:42 PM CDT | Special Marine Warning | MOB | 33 min | |
| Jun 9, 3:53 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 52 min |
| Jun 9, 4:18 PM CDT | Special Marine Warning | MOB | 27 min | |
| Jun 9, 4:46 PM CDT | Special Marine Warning | MOB | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.